Arcs and Ovals in Derivable Planes.

Aiden Bruen; J. Chris Fisher

Mathematische Zeitschrift (1972)

  • Volume: 125, page 122-128
  • ISSN: 0025-5874; 1432-1823

How to cite


Bruen, Aiden, and Fisher, J. Chris. "Arcs and Ovals in Derivable Planes.." Mathematische Zeitschrift 125 (1972): 122-128. <>.

author = {Bruen, Aiden, Fisher, J. Chris},
journal = {Mathematische Zeitschrift},
pages = {122-128},
title = {Arcs and Ovals in Derivable Planes.},
url = {},
volume = {125},
year = {1972},

AU - Bruen, Aiden
AU - Fisher, J. Chris
TI - Arcs and Ovals in Derivable Planes.
JO - Mathematische Zeitschrift
PY - 1972
VL - 125
SP - 122
EP - 128
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.